# SDR CNMA20090067

- Difficulty date: December 15, 2008
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N603AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48267
- Aircraft time: 68,786 hours, 11,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Broken
- Location: Bs 1783
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1783  BROKEN INTERCOSTALS. BROKEN PARTS REMOVED.  NEW INTERCOSTALS  AND ANGLE, & STRAP  INSTALLED WITH FASTENERS IAW SRM VOL II FIG 2 51-3101.
